Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 188, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 2:11 AM CDT for 6 counties in Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 2:11 AM CDT (07:11 UTC)
- Expired
- Jul 14, 2016, 3:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:35 AM CDT | TSTM WND GST 59 | 2 W Checotah, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3256 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
852
WUUS54 KTSA 140711
SVRTSA
OKC091-101-107-111-143-145-140800-
/O.NEW.KTSA.SV.W.0188.160714T0711Z-160714T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
211 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 300 AM CDT
* AT 211 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF COWETA TO 2 MILES NORTHWEST OF
MORRIS TO NEAR CROMWELL...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW... MUSKOGEE...
OKMULGEE... OKEMAH...
COWETA... HENRYETTA...
FORT GIBSON... CHECOTAH...
HASKELL... MORRIS...
WELEETKA... DEWAR...
OKAY... PORTER...
SCHULTER... OKTAHA...
TAFT... BOYNTON...
GRAYSON... COUNCIL HILL...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 213 AND
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3605 9572 3586 9523 3581 9526 3581 9515
3546 9536 3515 9596 3516 9599 3529 9598
3529 9624 3538 9643
TIME...MOT...LOC 0711Z 290DEG 38KT 3598 9567 3563 9589 3533 9643
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
705
WWUS54 KTSA 140725
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT THU JUL 14 2016
OKC143-140735-
/O.CAN.KTSA.SV.W.0188.000000T0000Z-160714T0800Z/
TULSA OK-
225 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3590 9570 3581 9526 3581 9515 3546 9536
3515 9596 3516 9599 3529 9598 3529 9624
3542 9639 3543 9638
TIME...MOT...LOC 0725Z 289DEG 38KT 3587 9564 3559 9574 3529 9628
$$
OKC091-101-107-111-145-140800-
/O.CON.KTSA.SV.W.0188.000000T0000Z-160714T0800Z/
OKFUSKEE OK-OKMULGEE OK-MCINTOSH OK-WAGONER OK-MUSKOGEE OK-
225 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHEASTERN OKFUSKEE...OKMULGEE...MCINTOSH...SOUTHERN WAGONER
AND MUSKOGEE COUNTIES...
AT 225 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF HASKELL TO 5 MILES WEST OF
COUNCIL HILL TO 4 MILES NORTHWEST OF WETUMKA...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... OKMULGEE...
OKEMAH... HENRYETTA...
FORT GIBSON... CHECOTAH...
HASKELL... MORRIS...
WELEETKA... DEWAR...
PORTER... SCHULTER...
OKTAHA... TAFT...
BOYNTON... GRAYSON...
COUNCIL HILL... HANNA...
RENTIESVILLE... HOFFMAN...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 216 AND
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3590 9570 3581 9526 3581 9515 3546 9536
3515 9596 3516 9599 3529 9598 3529 9624
3542 9639 3543 9638
TIME...MOT...LOC 0725Z 289DEG 38KT 3587 9564 3559 9574 3529 9628
HAIL...1.00IN
WIND...60MPH
$$247
WWUS54 KTSA 140750
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT THU JUL 14 2016
OKC145-140759-
/O.CAN.KTSA.SV.W.0188.000000T0000Z-160714T0800Z/
WAGONER OK-
250 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAGONER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3529 9624 3536 9604 3549 9583 3577 9560
3581 9526 3581 9515 3546 9536 3515 9596
3516 9599 3529 9598
TIME...MOT...LOC 0749Z 290DEG 38KT 3579 9537 3551 9547 3521 9601
$$
OKC091-101-107-111-140800-
/O.CON.KTSA.SV.W.0188.000000T0000Z-160714T0800Z/
OKFUSKEE OK-OKMULGEE OK-MCINTOSH OK-MUSKOGEE OK-
250 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHEASTERN OKFUSKEE...SOUTHEASTERN OKMULGEE...MCINTOSH AND
NORTHERN MUSKOGEE COUNTIES...
AT 249 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF MUSKOGEE TO NEAR RENTIESVILLE TO 4
MILES SOUTH OF DUSTIN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... FORT GIBSON...
CHECOTAH... OKTAHA...
TAFT... BOYNTON...
COUNCIL HILL... HANNA...
RENTIESVILLE... STIDHAM...
LAKE EUFAULA STATE PARK... VIVIAN...
KEEFETON... RAIFORD...
WAINWRIGHT... SUMMIT...
HITCHITA... ONAPA...
PIERCE... VERNON...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 241 AND
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3529 9624 3536 9604 3549 9583 3577 9560
3581 9526 3581 9515 3546 9536 3515 9596
3516 9599 3529 9598
TIME...MOT...LOC 0749Z 290DEG 38KT 3579 9537 3551 9547 3521 9601
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:31 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 13, 11:31 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1131 PM CDT WED JUL 13 2016 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Coverage of overnight convection looking to be more isolated than earlier thought, with the most concentrated area likely to remain west of the NE OK terminals. Will keep VCTS to open the BVO/TUL/RVS TAF due to isolated cells that have developed within the past hour just S of the KS border. Best chance of TSRA at any of the terminals will be NE OK and far NW AR late afternoon and into the evening hours tomorrow along the front. Will carry prevailing MVFR conditions at NE OK terminals during the evening hours tomorrow due to thunderstorm expectations. && .PREV DISCUSSION... /Issued 932 PM CDT WED JUL 13 2016/ ..UPDATE... DISCUSSION... Supercell continues across northern sections of Kay county this evening...with our forecast area remaining precipitation-free so far. 25-30kt southwesterly low-level jet per area VWP would favor a continued southward movement...along with renewed convection along western flank of ongoing activity. Confidence on how much convection eventually works into our region overnight is quite low with a myriad of solutions offered up from most recent NAM/HRRR and HRRRX. For now have increase PoPs some across northwestern sections of the forecast area...but will leave PoP untouched beyond 06z at this time. Any activity that may eventually work into the forecast area would pose mainly a wind threat for at least the next several hours. && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && AVIATION...22
Hazardous weather outlook, Jul 13, 4:57 PM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 457 PM CDT WED JUL 13 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 457 PM CDT WED JUL 13 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...PRIMARILY NORTH OF INTERSTATE 40. ONSET...AFTER 8 PM INTO OVERNIGHT. DANGEROUS HEAT. RISK...ELEVATED. AREA...MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...AFTERNOON. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY ACROSS KANSAS AND INTO WESTERN OKLAHOMA AND EVENTUALLY SPREAD SOUTH AND SOUTHEAST LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. CONDITIONS WILL BE SUPPORTIVE OF A LIMITED SEVERE WEATHER THREAT WITH ANY THUNDERSTORM COMPLEX...AND LOCALLY DAMAGING WINDS WOULD BE THE PRIMARY HAZARD. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING...WITH FURTHER DEVELOPMENT LIKELY THURSDAY AFTERNOON AND OVERNIGHT FOCUSED ALONG A SLOW MOVING COLD FRONT. STRONG INSTABILITY AND FAVORABLE WINDS ALOFT WILL SUPPORT SEVERE WEATHER POTENTIAL BOTH DURING THE DAY THURSDAY AS WELL AS THURSDAY NIGHT. THUNDERSTORM CHANCES WILL CONTINUE FRIDAY INTO SATURDAY...WITH HOT AND DRY WEATHER PREVAILING FOR EARLY NEXT WEEK. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 13, 10:36 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT WED JUL 13 2016
OKZ054-059-140415-
PAWNEE OK-OSAGE OK-
1036 PM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR FAR WEST CENTRAL OSAGE AND
FAR NORTHWESTERN PAWNEE COUNTIES UNTIL 1115 PM CDT...
AT 1034 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PONCA CITY...
MOVING SOUTH AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHWESTERN KAW LAKE...
THIS STRONGEST PART OF THIS STORM MAY BE BEGINNING TO SHIFT MORE
TOWARD THE SOUTHEAST INSTEAD OF DUE SOUTH...AND IF THIS
CONTINUES...WARNINGS COULD BECOME NECESSARY. BE CERTAIN TO MONITOR
LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 3670 9703 3669 9700 3668 9694 3675 9689
3674 9683 3645 9673 3644 9703 3651 9703
3651 9701 3653 9698 3655 9690 3658 9689
3660 9692 3658 9698 3659 9705 3660 9704
3668 9706
TIME...MOT...LOC 0334Z 339DEG 15KT 3669 9708Special weather statement, Jul 14, 12:59 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT THU JUL 14 2016
OKZ060-061-064-067-140645-
ROGERS OK-CREEK OK-TULSA OK-WAGONER OK-
1259 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER...NORTHEASTERN CREEK AND TULSA COUNTIES UNTIL
145 AM CDT...
AT 1259 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF OWASSO TO 3 MILES EAST OF SAND
SPRINGS TO 2 MILES NORTHEAST OF KEYSTONE STATE PARK. MOVEMENT WAS
SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
SAND SPRINGS... OWASSO...
BIXBY... SAPULPA...
JENKS... GLENPOOL...
COWETA... CATOOSA...
MANNFORD... SPERRY...
TURLEY... ONETA...
KEYSTONE STATE PARK... GRAY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 210 AND 238.
LAT...LON 3616 9637 3616 9600 3628 9600 3634 9593
3611 9560 3592 9574 3597 9608
TIME...MOT...LOC 0559Z 312DEG 24KT 3624 9588 3614 9604 3617 9623Local storm report, Jul 14, 2:08 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
208 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND GST HECTORVILLE 35.84N 95.93W
07/14/2016 M58 MPH OKMULGEE OK MESONET
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:36 PM CDT | Special Weather Statement | TSA | Kay | 39 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Jul 14, 12:59 AM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jul 14, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Jul 14, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| Jul 14, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 50 min |
| Jul 14, 3:21 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 54 min |
| Jul 14, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 43 min |
| Jul 14, 4:16 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 59 min |
| Jul 14, 10:53 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 52 min |
| Jul 14, 11:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jul 14, 11:06 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers, Washington | 54 min |
| Jul 14, 11:13 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 62 min |
| Jul 14, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| Jul 14, 11:33 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 57 min |
| Jul 14, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Tulsa, Washington | 57 min |
| Jul 14, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 42 min |
| Jul 14, 12:07 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 23 min |
| Jul 14, 12:19 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 6 min |
| Jul 14, 12:24 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 66 min |
| Jul 14, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 59 min |
| Jul 14, 12:34 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 56 min |
| Jul 14, 12:40 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 3 hr |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 56 min |
| Jul 14, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 67 min |
| Jul 14, 12:56 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 34 min |
| Jul 14, 1:18 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 3 hr |
| Jul 14, 1:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more | 55 min |
| Jul 14, 1:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 49 min |
| Jul 14, 1:42 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 3 hr |
| Jul 14, 1:47 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Jul 14, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 60 min |
| Jul 14, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 54 min |
| Jul 14, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 60 min |
| Jul 14, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 59 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jul 14, 3:37 PM CDT | Special Weather Statement | TSA | Choctaw | 68 min |
| Jul 14, 3:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.